MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number R5C4479C
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during dwell five of five of peritoneal dialysis (pd) therapy.During troubleshooting, it was reported that there was a loose connection between the final line of the homechoice cassette and final bag which resulted in leak, that led to this alarm.There was solution on the floor.Renal therapy services (rts) guided the caregiver to end the therapy and advised to contact the nurse regarding the issue.Rts reviewed proper procedures per the user manual reviewed with the caregiver.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: an alarm indicative of a potential malfunction of the disposable cassette was reported.The device was not returned therefore, a device analysis could not be completed.However, a loose connection was reported between the final line of the homechoice cassette and final bag which resulted in leak; which is known to cause this alarm.The cause of the loose connection could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AUTOMATED PD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
ECM - BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina 91000
DR   91000
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23004798
Report Number3030306055-2025-00240
Device Sequence Number9693479
Product Code FKX
UDI-Device Identifier00085412088433
UDI-Public(01)00085412088433(10)DR25C06062(17)300307
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberR5C4479C
Device Lot NumberDR25C06062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE CLARIA
Patient SexUnknown